MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number MAXFASTI
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Septic Shock (2068); Pressure Sore/Ulcer (2326)
Date of Event 09/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the product caused a pressure injury from the band tension.On day 11, a stage two pressure sore was discovered under the band and rapidly developed a stage three pressure sore on the occipital area.It was reported that a debridement was necessary.There was a subsequent discharge from the intensive care unit and plastic surgery was considered but the sore was apparently healing well, and plastic surgery deemed unnecessary.It was indicated that a bald patch was left where a device band was and had no hair regrowth.The patient had a medical history of head trauma with the presence of edema and was diagnosed with septic shock 10 days before the decubitus ulcer formation.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key11087689
Report Number2936999-2020-00951
Device Sequence Number14125501
Product Code DQA
UDI-Device Identifier20884522039694
UDI-Public20884522039694
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXFASTI
Device Catalogue NumberMAXFASTI
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2020
Initial Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR